Log In Sign Up

Acne breakout with Clomid?


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 11th, 2007, 05:36 PM
Mega Super Mommy
Join Date: Feb 2007
Posts: 3,013
My face is just breaking out with acne like crazy! Anyone else experiencing this after just taken clomid? I had taken clomid from cd4 to cd8. I am now on cd14. I didn't know that clomid can cause acne breakout.

Reply With Quote
  #2  
October 12th, 2007, 11:38 AM
Platinum Supermommy
Join Date: Jan 2007
Posts: 20,588
I noticed myself breaking out more on Clomid too.
__________________

Reply With Quote
  #3  
October 12th, 2007, 04:11 PM
Veteran
Join Date: Jul 2007
Location: Canada
Posts: 100
I definitely noticed too...also bloated...
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:23 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0